# SDR 9JLA2014081307183

- Difficulty date: August 1, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258229
- Aircraft time: 6,129 hours, 3,364 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360943
- Part serial: 8590249
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE NR 1 AHRS UNIT FAILED IN FLIGHT.  TROUBLE SHOT THE SYS & FOUND THE NR 1 AHRS UNIT DEFECTIVE, PN 7003360-943, SN 85090249.  THE DEFECTIVE UNIT WAS REMOVED FROM SERVICE & A REPAIRED UNIT INSTALLED.  OPERATIONS CHECKED OK.
